The Community for Technology Leaders
Green Image
Issue No. 05 - May (1979 vol. 28)
ISSN: 0018-9340
pp: 371-374
T. Hikita , Department of Mathematics, Tokyo Metropolitan University
Butler [6] gave recurrence relations for computing the number N<inf>r</inf>(n) of r-valued (r = 2) switching functions of n variables realizable by a cascaded network of n - 1 r-valued cells. The cascades are assumed to have a fixed-input variable assignment. In this correspondence similar recurrence relations are presented for the number M<inf>r</inf>(n) of such cascade realizable functions that
universal logical cells., Cascades, multivalued switching functions, switching function enumeration
T. Hikita, H. Enomoto, "On the Number of Multivalued Switching Functions Realizable by Cascades", IEEE Transactions on Computers, vol. 28, no. , pp. 371-374, May 1979, doi:10.1109/TC.1979.1675369
89 ms
(Ver 3.1 (10032016))